# SDR ASAA2018092426225

- Difficulty date: September 19, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 46,368 hours, 15,730 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3071BPEGPL
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LAMP BURNED OUT IN LT FWD OVERWING EXIT SIGN. GROUNDED - YES. RELAMPED, OPS TEST GOOD REF AMM 33-51-01.
